ON CONJECTURES AND PROBLEMS OF RUZSA CONCERNING DIFFERENCE GRAPHS OF S-UNITS

Dijana Kreso, Robert Tijdeman, Ante Custic, Lajos Hajdu

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages391-404
JournalActa Mathematica Hungarica
Volume146
StatusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Cite this

ON CONJECTURES AND PROBLEMS OF RUZSA CONCERNING DIFFERENCE GRAPHS OF S-UNITS. / Kreso, Dijana; Tijdeman, Robert; Custic, Ante; Hajdu, Lajos.

In: Acta Mathematica Hungarica, Vol. 146, 2015, p. 391-404.

Research output: Contribution to journalArticleResearchpeer-review

Kreso, Dijana ; Tijdeman, Robert ; Custic, Ante ; Hajdu, Lajos. / ON CONJECTURES AND PROBLEMS OF RUZSA CONCERNING DIFFERENCE GRAPHS OF S-UNITS. In: Acta Mathematica Hungarica. 2015 ; Vol. 146. pp. 391-404.
@article{7f7cbc1414b940f199f7b6818274e528,
title = "ON CONJECTURES AND PROBLEMS OF RUZSA CONCERNING DIFFERENCE GRAPHS OF S-UNITS",
author = "Dijana Kreso and Robert Tijdeman and Ante Custic and Lajos Hajdu",
year = "2015",
language = "English",
volume = "146",
pages = "391--404",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - ON CONJECTURES AND PROBLEMS OF RUZSA CONCERNING DIFFERENCE GRAPHS OF S-UNITS

AU - Kreso, Dijana

AU - Tijdeman, Robert

AU - Custic, Ante

AU - Hajdu, Lajos

PY - 2015

Y1 - 2015

UR - http://arxiv.org/abs/1409.2218

M3 - Article

VL - 146

SP - 391

EP - 404

JO - Acta Mathematica Hungarica

T2 - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

ER -